# SDR DL72S960470

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK AT NR 2 SLAT COVE SKIN ANGLE BELOW I/B TRACK.  FOUND DURING C-1 LTR CK TPAMM AND REPAIRED PER MM 57-54-0.
